MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY

DEPUY IRELAND - 9616671 ATUN TIB SLV M/L 29MM HALF POR; KNEE TIBIAL TRAY ACCESSORY
Model Number 1511-11-101
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Advance (2920)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgeon was impacting the revision tibial components in the revision tibia construct sat up several mm from where the trial sat when cementing.He had to remove tibia clear out all the cement that he just mixed for implants because it hardened.We had to open new tibial components for patient which caused a 35-40 min delay in the case.Doi: (b)(6) 2021, doe: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation (nc review) was performed for the finished device 151111101, lot j10k79, and no non-conformances / manufacturing irregularities were identified.(b)(4).

Brand Name
ATUN TIB SLV M/L 29MM HALF POR
Common Device Name
KNEE TIBIAL TRAY ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12954979
Report Number1818910-2021-27420
Device Sequence Number4277826
Product Code NJL
UDI-Device Identifier10603295419624
UDI-Public10603295419624
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1511-11-101
Device Catalogue Number151111101
Device Lot NumberJ10K79
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer01/21/2022
Initial Report FDA Received Date12/07/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X50MM; ATUN TIB SLV M/L 29MM HALF POR; ATUNE REV RP TIB BASE SZ 4 CEM
Patient SexUnknown